MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHOULDER LINER

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; SHOULDER LINER
Model Number 04.01.0123
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-sept-2024.Lot 2311719: (b)(4) items manufactured and released on 23-aug-2023.Expiration date: 2028-08-02.No anomalies found related to the problem.To date, 41 items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: reverse shoulder system lat.Glenosphere 39xø27 (k193175) lot 2318705: (b)(4) items manufactured and released on 12-dec-2023.Expiration date: 2028-11-26.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 6 months after the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The surgeon revised the glenosphere, liner and metaphysis.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
SHOULDER LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20485245
Report Number3005180920-2024-00822
Device Sequence Number4095700
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0123
Device Lot Number2311719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight90 KG
Patient RaceWhite